# SDR HNAA2011090100270

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,051 hours, 53,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 601321X
- Part serial: R02023
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FUSELAGE INOPERATIVE.  R & R ROW 3 LT EMERGENCY BATTERY AT PS3 IAW AMM 33-52-20.
